MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. TRANSRADIAL ACCESS TRAY; INTRODUCER, CATHETER

ARROW INTERNATIONAL INC. TRANSRADIAL ACCESS TRAY; INTRODUCER, CATHETER
Catalog Number AA-10611-1
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the dilated tube was inserted into the patient's radial artery, however, the catheter could not pass through the sheath and had to be removed."the guide catheter could not be advanced through the sheath." there was no report of patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint of catheter tight in sheath is confirmed.The catheter was not returned, but the returned transradial sheath extrusion was inspected dimensionally, and it was noted as out of specification, which could result in difficulty of catheter insertion.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.A nonconformance has been initiated to further investigate the root cause.

Brand Name
TRANSRADIAL ACCESS TRAY
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key7842191
Report Number3010532612-2018-00282
Device Sequence Number11379828
Product Code DYB
UDI-Device Identifier00801902066633
UDI-Public00801902066633
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K112554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue NumberAA-10611-1
Device Lot Number14F17L0348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1